Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On projections of selfadjoint operators and operator product adjoints


Author: Karl Gustafson
Journal: Bull. Amer. Math. Soc. 75 (1969), 739-741
DOI: https://doi.org/10.1090/S0002-9904-1969-12269-X
MathSciNet review: 0244800
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Stenger, On the projection of a selfadjoint operator. Bull. Amer. Math. Soc. 74 (1968), 369-372. MR 220075
  • 2. S. Holland, Jr., On the adjoint of the product of operators, Bull. Amer. Math. Soc. 74 (1968), 931-932. MR 230116
  • 3. S. Goldberg, Unbounded linear operators, McGraw-Hill, New York, 1966. MR 200692
  • 4. J. P. Williams, Spectra of products and numerical ranges, J. Math. Anal. Appl. 17 (1967), 214-220. MR 203491
  • 5. S. Kaniel and M. Schechter, Spectral theory for Fredholm operators, Comm. Pure Appl. Math. 16 (1963), 423-448. MR 154148
  • 6. H. O. Cordes and J. P. Labrousse, The invariance of the index in the metric space of closed operators, J. Math. Mech. 12 (1963), 693-720. MR 162142


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12269-X

American Mathematical Society